RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2004, Volume 43, Number 2, Pages 170–183 (Mi al62)  

This article is cited in 1 scientific paper (total in 1 paper)

Relatively Hyperimmune Relations on Structures

S. S. Goncharova, Ch. F. McCoyb, J. F. Knightc, V. S. Harizanovad

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b University of Wisconsin-Madison
c University of Notre Dame
d George Washington University

Abstract: Let $\mathcal{A}$ be a computable structure and let $R$ be an additional relation on its domain. We establish a necessary and sufficient condition for the existence of an isomorphic copy $\mathcal{B}$ of $\mathcal{A}$ such that the image of $R$ ($\lnot R$) is $h$-simple ($h$-immune) relative to $\mathcal{B}$.

Keywords: computable structure, relatively hyperimmune relation, relatively hypersimple relation

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2004, 43:2, 94–101

Bibliographic databases:

UDC: 510.53
Received: 23.04.2002

Citation: S. S. Goncharov, Ch. F. McCoy, J. F. Knight, V. S. Harizanova, “Relatively Hyperimmune Relations on Structures”, Algebra Logika, 43:2 (2004), 170–183; Algebra and Logic, 43:2 (2004), 94–101

Citation in format AMSBIB
\Bibitem{GonMccKni04}
\by S.~S.~Goncharov, Ch.~F.~McCoy, J.~F.~Knight, V.~S.~Harizanova
\paper Relatively Hyperimmune Relations on Structures
\jour Algebra Logika
\yr 2004
\vol 43
\issue 2
\pages 170--183
\mathnet{http://mi.mathnet.ru/al62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2072569}
\zmath{https://zbmath.org/?q=an:1115.03048}
\transl
\jour Algebra and Logic
\yr 2004
\vol 43
\issue 2
\pages 94--101
\crossref{https://doi.org/10.1023/B:ALLO.0000020846.55332.2f}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42349105528}


Linking options:
  • http://mi.mathnet.ru/eng/al62
  • http://mi.mathnet.ru/eng/al/v43/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fokina E.B. Harizanov V. Melnikov A., “Computable Model Theory”, Turing'S Legacy: Developments From Turing'S Ideas in Logic, Lecture Notes in Logic, 42, ed. Downey R., Cambridge Univ Press, 2014, 124–194  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:149
    Full text:53
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018